Skip to main content Accessibility help
×
Home
Hostname: page-component-684bc48f8b-b5g75 Total loading time: 0.224 Render date: 2021-04-11T16:21:07.947Z Has data issue: true Feature Flags: { "shouldUseShareProductTool": true, "shouldUseHypothesis": true, "isUnsiloEnabled": true, "metricsAbstractViews": false, "figures": false, "newCiteModal": false, "newCitedByModal": true }

Asymptotic Behaviour of Disconjugate nth Order Differential Equations

Published online by Cambridge University Press:  20 November 2018

D. Willett
Affiliation:
University of Utah, Salt Lake City, Utah
Rights & Permissions[Opens in a new window]

Extract

An ordered set (u 1, …, un ) of positive Cn (a, b)-solutions of the linear differential equation

1.1

will be called fundamental principal system on [a, b) provided that

1.2

and

1.3

A system (u 1, …, un) satisfying just (1.2) will be called a principal system on [a, b). In any principal system (u 1, …, un ) the solution u 1 will be called a minimal solution.

Type
Research Article
Copyright
Copyright © Canadian Mathematical Society 1971

References

1. Dini, U., Studii sulle equazioni differenziali lineari, Ann. Mat. Pura Appl. (3) 11 (1905), 285335.Google Scholar
2. Dunkel, O., Regular singular points of a system of homogeneous linear differential equations of the first order, Amer. Acad. Arts and Sci. 88 (1902), 339370.Google Scholar
3. Faedo, S., II teorema di Fuchs per le equazioni differenziali lineari a coefficient non analitici e propriété asintotiche delle soluzioni, Ann. Mat. Pura Appl. (4) 25 (1946), 111133.Google Scholar
4. Faedo, S., Sulla stability delle soluzioni delle equazioni differenziali lineari. I, II, III, IV, Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Nat. (8) 2 (1947), 564570, 757-764; 8 (1947), 37-43, 192-198.Google Scholar
5. Fink, A. M., An extension of Polya's theorem, J. Math. Anal. Appl. 28 (1968), 625627.Google Scholar
6. Ghizzetti, A., Sul comportamento asintotico degli integrali delle equazioni differenziali ordinarie, lineari ed omogenee, Giorn. Mat. Battaglini (4) 1 (77) (1947), 527.Google Scholar
7. Halanay, A., Comportement asymptotique des solutions des equations du second ordre dans le cas de la non-os dilation, Com. Acad. R. P. Romîne 9 (1959), 11211128. (Romanian)Google Scholar
8. Haie, J. K. and Onuchic, N., On the asymptotic behavior of solutions of a class of d.e.s., Contributions to Differential Equations 2 (1963), 6175 Google Scholar
9. Hartman, P., Principal solutions of disconjugate nth order linear differential equations, Amer. J. Math. 91 (1969), 306362.Google Scholar
10. Katz, I. N., Asymptotic behavior of solutions to some nth order linear differential equations, Proc. Amer. Math. Soc. 21 (1969), 657662.Google Scholar
11. Locke, P., On the asymptotic behavior of an nth order nonlinear equation, Proc. Amer. Math. Soc. 18 (1967), 383390.Google Scholar
12. Morse, M. and Leighton, W., Singular quadratic functional, Trans. Amer. Math. Soc. 40 (1936), 252286.Google Scholar
13. Pólya, G., On the mean-value theorem corresponding to a given linear homogeneous differential equation, Trans. Amer. Math. Soc. 24 (1922), 312324.Google Scholar
14. Ráb, M., Asymptotische Eigenschaften der Lösungen der Differentialgleichung y” + A(x)y = 0, Czech. Math. J. 83 (1958), 513519.Google Scholar
15. Sherman, T., Properties of solutions of nth order linear differential equations, Pacific J. Math. IS (1965), 10451060.Google Scholar
16. Sherman, T., On solutions of nth order linear differential equations with n zeros, Bull. Amer. Math. Soc. 74 (1968), 923925.Google Scholar
17. Trench, W. F., On the asymptotic behavior of solutions to second-order linear differential equations, Proc. Amer. Math. Soc. 14 (1963), 1214.Google Scholar
18. Waltman, P., On the asymptotic behavior of solutions of an nth order equation, Monatsh. Math. 69 (1965), 427430.Google Scholar
19. Waltman, P., Qn the asymptotic behavior of a nonlinear equation, Proc. Amer. Math. Soc. 15 (1964), 918923.Google Scholar
20. Zlámal, M., Asymptotische Eigenschaften der Lösungen linearer Differentialgleichungen, Math. Nachr. 10 (1953), 169174.Google Scholar

Full text views

Full text views reflects PDF downloads, PDFs sent to Google Drive, Dropbox and Kindle and HTML full text views.

Total number of HTML views: 0
Total number of PDF views: 18 *
View data table for this chart

* Views captured on Cambridge Core between 20th November 2018 - 11th April 2021. This data will be updated every 24 hours.

Access Access

Send article to Kindle

To send this article to your Kindle, first ensure no-reply@cambridge.org is added to your Approved Personal Document E-mail List under your Personal Document Settings on the Manage Your Content and Devices page of your Amazon account. Then enter the ‘name’ part of your Kindle email address below. Find out more about sending to your Kindle. Find out more about sending to your Kindle.

Note you can select to send to either the @free.kindle.com or @kindle.com variations. ‘@free.kindle.com’ emails are free but can only be sent to your device when it is connected to wi-fi. ‘@kindle.com’ emails can be delivered even when you are not connected to wi-fi, but note that service fees apply.

Find out more about the Kindle Personal Document Service.

Asymptotic Behaviour of Disconjugate nth Order Differential Equations
Available formats
×

Send article to Dropbox

To send this article to your Dropbox account, please select one or more formats and confirm that you agree to abide by our usage policies. If this is the first time you use this feature, you will be asked to authorise Cambridge Core to connect with your <service> account. Find out more about sending content to Dropbox.

Asymptotic Behaviour of Disconjugate nth Order Differential Equations
Available formats
×

Send article to Google Drive

To send this article to your Google Drive account, please select one or more formats and confirm that you agree to abide by our usage policies. If this is the first time you use this feature, you will be asked to authorise Cambridge Core to connect with your <service> account. Find out more about sending content to Google Drive.

Asymptotic Behaviour of Disconjugate nth Order Differential Equations
Available formats
×
×

Reply to: Submit a response


Your details


Conflicting interests

Do you have any conflicting interests? *